Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES & GEOMECHANICS ABSTRACTS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 4.

Articolo di rivista M. Barbero, G. Barla, A. Zaninetti (1996)
Dynamic shear strength of rock joints subjected to impulse loading. In: INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES & GEOMECHANICS ABSTRACTS, vol. 33 n. 2, pp. 141-151. - ISSN 0148-9062 [Disponibilità ristretta]
Web of Science: 7 - Scopus: 20
[img]

Articolo di rivista Oreste P.; Peila D (1996)
Radial Passive Rockbolting in Tunnelling Design with a new Convergence-Confinement Model. In: INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES & GEOMECHANICS ABSTRACTS, vol. 33 n. 5, pp. 443-454. - ISSN 0148-9062 [Disponibilità ristretta]
Web of Science: 28 - Scopus: 37
[img]

Articolo di rivista Del Greco O; Ferrero A.M; Oggeri C. (1993)
Experimental and Analytical Interpretation of the Behaviour of Laboratory Tests on Composite Specimens. In: INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES & GEOMECHANICS ABSTRACTS, vol. 30, pp. 1539-1543. - ISSN 0148-9062 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 1
[img]

Articolo di rivista Scavia C.; Barla G.; Bernaudo V. (1990)
Probabilistic stability analysis of block toppling failure in rock slopes. In: INTERNATIONAL JOURNAL OF ROCK MECHANICS AND MINING SCIENCES & GEOMECHANICS ABSTRACTS, vol. 27 - n. 6, pp. 465-478. - ISSN 0148-9062
Web of Science: 18 - Scopus: 22

Questa lista è stata generata il Fri Nov 17 07:11:24 2017 CET.